# SDR CALA2018060531338

- Difficulty date: May 21, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 65,515 hours, 26,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: D5311106120200
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SIDE POST LOWER ATTACHMENT, FRAME 4 AFT LOWER WEB WAS CRACKED. REPAIRED THE WINDSHIELD POST LOWER WEB IAW ECRA 5311-01939.
